# SDR CALA2019120762145

- Difficulty date: December 4, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 62,456 hours, 22,448 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: TC29603
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MULTIPLE EGT EXCEDENCE DURING CLIMB BTWN 10 AND 20000 FEET. NUMBER 2 ENGINE. ACCOMPLISHED FIM TASK 77-21-810-803-F00 FOR THE BOTTOM LEFT EGT SIGNAL (T495S3) AS WELL AS FIM TASK 77-05-00-810-801-F00 FOR THE ENGINE EGT INDICATION. THE BOTTOM LEFT T49.5 PROBE AND TOP RIGHT T49.5 PROBE WERE REPLACED AS PER AMM 77-21-01 PB401 AND REPLACED ENGINE HARNESS CJ10 AND CJ9 AS PER AMM 71-21-06 PB 401, OPS CHECKS GOOD. RAN THE ENGINE FOR 5 MINUTES AS PER AMM 71-00-00-800-807-F00 ALL INDICATIONS NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1072248  SN OFF 8731 TT # 1043728  SN OFF 2835 IPC REFERENCE # 77-21-00 PROBE, THERMOCO  OFF 29-7721-9-9001 2835 ON 29-7721-9-9001 2009 PROBE, THERMOCO  OFF 29-7721-9-9001 8731 ON 29-7721-9-9001 4556
